# SDR ABXA9600262

- Difficulty date: February 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591142739
- Condition: Cracked
- Location: Bs 1056
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND SKIN CRACKED AT STA 1056, BETWEEN LONGERONS 15R AND 16R.  REPAIRED IAW ABX REA D953-14281-MR.
